# SDR 2007UALA02930

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 69,273 hours, 11,216 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 015T1507157
- Condition: Punctured
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING.EDGE SLAT NR 1 CLOSURE PANEL HAS 3 INCHES PUNCTURE, CRACKED, APPROX 20 INCHES FROM INBOARD EDGE.   PERFORMED TEMPORARY REPAIR PER ENGINEERING VARIATION AUTHORITY.  SLAT TO BE PERMANENTLY REPAIRED WITHIN 300 HOURS.  PUNCTURE CAUSED BY GROUND EQUIPMENT CONTACT.
